The papers below can be downloaded freely by clicking on them

  • Vol. 12, no. 1, 2017
  • Erkan Cimen, Yilmaz Ekinci, Numerical method for a neutral delay differential problem.
    Loren Anderson, Matthew DeVilbiss, Sarah Holliday, Peter Johnson, Anna Kite, Ryan Matzke, Jessica McDonald, The Edge Grundy Numbers of Some Graphs.
    John Blythe Dobson, A matrix variation on Ramus's identity for lacunary sums of binomial coefficients.
    Abdullah Idris Enagi, Musa Bawa, Abdullah Muhammad Sani, Mathematical Study of Diabetes and its Complication Using the Homotopy Perturbation Method.
    Philip Feinsilver, Sums of squares of Krawtchouk polynomials, Catalan numbers, and some algebras over the Boolean lattice.